Metric regularity and Lipschitzian stability of parametric variational systems

Empreu sempre aquest identificador per citar o enllaçar aquest ítem http://hdl.handle.net/10045/29035
Información del item - Informació de l'item - Item information
Títol: Metric regularity and Lipschitzian stability of parametric variational systems
Autors: Aragón Artacho, Francisco Javier | Mordukhovich, Boris S.
Grups d'investigació o GITE: Laboratorio de Optimización (LOPT)
Centre, Departament o Servei: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Paraules clau: Variational analysis and optimization | Parametric variational systems | Generalized equations and variational inequalities | Metric regularity and subregularity | Lipschitzian stability | Calmness
Àrees de coneixement: Estadística e Investigación Operativa | Análisis Matemático
Data de publicació: 1-de febrer-2010
Editor: Elsevier
Citació bibliogràfica: ARAGÓN ARTACHO, Francisco J.; MORDUKHOVICH, Boris S. “Metric regularity and Lipschitzian stability of parametric variational systems”. Nonlinear Analysis: Theory, Methods & Applications. Vol. 72, Issues 3-4 (Febr. 2010). ISSN 0362-546X, pp. 1149-1170
Resum: The paper concerns the study of variational systems described by parameterized generalized equations/variational conditions important for many aspects of nonlinear analysis, optimization, and their applications. Focusing on the fundamental properties of metric regularity and Lipschitzian stability, we establish various qualitative and quantitative relationships between these properties for multivalued parts/fields of parametric generalized equations and the corresponding solution maps for them in the framework of arbitrary Banach spaces of decision and parameter variables.
Patrocinadors: The research of the first author was partially supported by MICINN of Spain, grant MTM2008-06695-C03-01 and program “Juan de la Cierva”. The research of the second author was partially supported by the USA National Science Foundation under grant DMS-0603846.
URI: http://hdl.handle.net/10045/29035
ISSN: 0362-546X (Print) | 1873-5215 (Online)
DOI: 10.1016/j.na.2009.07.051
Idioma: eng
Tipus: info:eu-repo/semantics/article
Revisió científica: si
Versió de l'editor: http://dx.doi.org/10.1016/j.na.2009.07.051
Apareix a la col·lecció: INV - LOPT - Artículos de Revistas

Arxius per aquest ítem:
Arxius per aquest ítem:
Arxiu Descripció Tamany Format  
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis.pdfPreprint (acceso abierto)269,28 kBAdobe PDFObrir Vista prèvia
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis_final.pdfVersión final (acceso restringido)602,98 kBAdobe PDFObrir     Sol·licitar una còpia


Tots els documents dipositats a RUA estan protegits per drets d'autors. Alguns drets reservats.